MAUDE Adverse Event Report: RESPIRONICS INC DREAMSTATION AUTO CPAP W/HUMID, EU; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS INC DREAMSTATION AUTO CPAP W/HUMID, EU; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number EUX500H15
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Cancer (3262)
Date of Event 09/28/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused a patient to develop kidney cancer.The medical intervention that the patient received in response to the event is currently unknown.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.

Brand Name
DREAMSTATION AUTO CPAP W/HUMID, EU
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15568
MDR Report Key12598739
Report Number2518422-2021-04958
Device Sequence Number11768196
Product Code BZD
UDI-Device Identifier00606959027442
UDI-Public00606959027442
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberEUX500H15
Device Catalogue NumberEUX500H15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;